Series Expansion for a Hypergeometric Function of Matrix Argument with Applications

Rameshwar D. Gupta, Donald St P. Richards

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A series expansion is obtained for the confluent hypergeometric function of the second kind when the argument is a 2 times 2 positive definite matrix. Applications are made to the distributions of Hotelling's generalized T02 statistic, and the smallest latent root of the covariance matrix.

Original languageEnglish (US)
Pages (from-to)216-220
Number of pages5
JournalAustralian Journal of Statistics
Volume24
Issue number2
DOIs
StatePublished - Jun 1982

Fingerprint

Latent Root
Confluent Hypergeometric Function
Positive definite matrix
Hypergeometric Functions
Series Expansion
Covariance matrix
Statistic

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this

@article{dea582771abc40e49147f8645e31ec61,
title = "Series Expansion for a Hypergeometric Function of Matrix Argument with Applications",
abstract = "A series expansion is obtained for the confluent hypergeometric function of the second kind when the argument is a 2 times 2 positive definite matrix. Applications are made to the distributions of Hotelling's generalized T02 statistic, and the smallest latent root of the covariance matrix.",
author = "Gupta, {Rameshwar D.} and Richards, {Donald St P.}",
year = "1982",
month = "6",
doi = "10.1111/j.1467-842X.1982.tb00827.x",
language = "English (US)",
volume = "24",
pages = "216--220",
journal = "New Zealand Statistician",
issn = "1369-1473",
publisher = "Wiley-Blackwell",
number = "2",

}

Series Expansion for a Hypergeometric Function of Matrix Argument with Applications. / Gupta, Rameshwar D.; Richards, Donald St P.

In: Australian Journal of Statistics, Vol. 24, No. 2, 06.1982, p. 216-220.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Series Expansion for a Hypergeometric Function of Matrix Argument with Applications

AU - Gupta, Rameshwar D.

AU - Richards, Donald St P.

PY - 1982/6

Y1 - 1982/6

N2 - A series expansion is obtained for the confluent hypergeometric function of the second kind when the argument is a 2 times 2 positive definite matrix. Applications are made to the distributions of Hotelling's generalized T02 statistic, and the smallest latent root of the covariance matrix.

AB - A series expansion is obtained for the confluent hypergeometric function of the second kind when the argument is a 2 times 2 positive definite matrix. Applications are made to the distributions of Hotelling's generalized T02 statistic, and the smallest latent root of the covariance matrix.

UR - http://www.scopus.com/inward/record.url?scp=84985609264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985609264&partnerID=8YFLogxK

U2 - 10.1111/j.1467-842X.1982.tb00827.x

DO - 10.1111/j.1467-842X.1982.tb00827.x

M3 - Article

AN - SCOPUS:84985609264

VL - 24

SP - 216

EP - 220

JO - New Zealand Statistician

JF - New Zealand Statistician

SN - 1369-1473

IS - 2

ER -